On the Decomposition of Excursions Measures of Processes Whose Generators Have Diffusion Coefficients Discontinuous at One Point

A. Lejay

2002, v.8, Issue 1, 117-126


The coefficients in the decomposition of the excursions measure as convex combination of excursions measures of reflected processes are computed in order to characterize the discontinuity at one point of the diffusion coefficient. In some sense, this result extends to general diffusions a similar one for the skew Brownian motion, and we advocate it may be used in Monte Carlo methods for discontinuous media.

Keywords: scale function and speed measure,excursions theory,skew Brownian motion,Monte Carlo methods


Please log in or register to leave a comment

There are no comments yet